# SDR MALA040249

- Difficulty date: March 7, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N525XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2350
- Aircraft time: 10,047 hours, 10,119 cycles
- Engine: Lyc LF5071F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 200304015
- Part serial: P07868
- Condition: Leaking
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUTDOWN IN FLIGHT DUE TO LOW OIL QUANTITY AND PRESSURE.  AT FL 2900 NR 4 OIL LOW PRESS LIGHT ILLUMINATED.  INSPECTED NR 4 ENG FOR OIL LOSS, FOUND 12 QTS LOST.  CHIP DETECTORS WERE NOT CONTAMINATED.  INSTALLED 3 ENG FERRY KIT AS PER TASK CARD THREE ENGINE FERRY ON NR 4 ENG.  A/C INSPECTED AND FOUND SAFE FOR 3 ENG FERRY IN METEROLOGICAL CONDITIONS ACCEPTABLE TO CREW FROM EWR TO MSP.  REMOVED AND REPLACED NR 4 ENG.  P/N 2-003-040-15, S/N OFF P07868, S/N ON LF07629.  OPS AND LEAK GOOD.
